# SDR SWAA2022012451324

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON PASSENGER CABIN FWD ENTRY DOOR MOP SILL AT LBL 56 BS 294+9 WL 208. ; / [01] REMOVED FWD ENTRY DOOR MOP SILL B.S 270-360 LBL56 WL208 PER SRM 51-40-02-0G.; [02] REMOVED INTERCOSTALS MOP SILL SUPPORT AT B.S 312-328 & B.S 328-344 LBL 56 WL208. REMOVED GIRT BAR FITTING SUPPORTS AT B.S312&344 LBL56 WL 208 PER SRM 51-40-02-0G.; [03] LOCATED AND DRILLED FWD ENTRY DOOR MOP SILL B.S 270-360 LBL56 WL208 PER SRM 51-40-05;DWG 141A8110.; [04] OK TO INSTALL.; [05] VERIFIED OK TO INSTALL; [06] PARTIAL INSTALLED PASSANGER CABIN FWD ENTRY DOOR MOP SILL AT LBL 56 BS 294+9 WL 208 IAW B737 SRM 51-40-02 AND DWG 141A8110.; [07] INSTALLED PERMANENT FASTENERS AND TEMPORARY FASTENERS IN EVERY HOLE OF FWD ENTRY DOOR MOP SILL B.S270-360 LBL56 WL208 PER AMM51-31-00-390-801.; [08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.; [09] REMOVED TEMPORARY FASTENERS TO COMPLETE FASTENERS INSTALLATION IN FWD ENTRY DOOR MOP SILL B.S 270-360 LBL56 WL208. INSTALLED INTERCOSTALS MOP SILL SUPPORT AT B.S 312-328 & B.S 328-344 LBL 56 WL208. INSTALLED GIRT BAR FITTING SUPPORTS AT B.S312&344 LBL56 WL 208 PER SRM 51-40-02-0G;DWG 140A9810;DWG 141A8110.; [10] CERTIFIED; [11] UPDATED DWG 141A8110 REV:A.; [12] CERTIFIED; [13] VERIFIED ITEMS 9-11 CORRECTIVE ACTIONS.; [14] UPDATED PART USED; [15] VERIFIED ITEMS 9 - 11 CORRECTIVE ACTIONS.
